A GENERAL DRIFT ESTIMATION PROCEDURE FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH ADDITIVE FRACTIONAL NOISE - Archive ouverte HAL Access content directly
Journal Articles Electronic Journal of Statistics Year : 2020

A GENERAL DRIFT ESTIMATION PROCEDURE FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH ADDITIVE FRACTIONAL NOISE

Abstract

In this paper we consider the drift estimation problem for a general differential equation driven by an additive multidimensional fractional Brownian motion, under ergodic assumptions on the drift coefficient. Our estimation procedure is based on the identification of the invariant measure, and we provide consistency results as well as some information about the convergence rate. We also give some examples of coefficients for which the identifiability assumption for the invariant measure is satisfied.
Fichier principal
Vignette du fichier
parameter-sde-frac_revision_EJS_final.pdf (1.08 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02077420 , version 1 (22-03-2019)
hal-02077420 , version 2 (26-02-2020)

Identifiers

Cite

Fabien Panloup, Samy Tindel, Maylis Varvenne. A GENERAL DRIFT ESTIMATION PROCEDURE FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH ADDITIVE FRACTIONAL NOISE. Electronic Journal of Statistics , 2020, 14 (1), pp.1075-1136. ⟨10.1214/20-EJS1685⟩. ⟨hal-02077420v2⟩
149 View
128 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More